Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


In reference to Oct 19 post a question regarding buttocks wasting
Oct 31, 2010

Thank you for taking my question. Your response to the question asked on Oct 19,2010, (Severe buttocks wasting:What are my options) has been very helpful for me as well. I routinely read all of the posting from you guys. After reading your detailed page regarding buttocks wasting, I deceided that Dr. casvante's New plastic and technique is the best way to go. I have couple of questions for you and they are: 1. Does this perticular procedure cause a severe butt hardning? 2. Is there any interaction between the new plastic product and Hiv medications, this is what I am taking prezizta,norvir,isentress,intelence,truvada,acyclovir,pravachol,prozac,dapsone). 3. Is there a requirement as to what the cd4 count should be before this procedure can be performed, I am 170 cd4 right now. 4. Is there any long term side affects that could occure later in life. 5. what is the recovery period after the procedure? 6. Is it possible to contact one of your patient or accuantice, who has had or going to have the procedure done by dr. casvante. Thank you so much in advance. You guys are such a blessing to hiv community. Your contributions are immensely appreciated from the bottom of my heart.

Response from Mr. Vergel

All your questions can be answered by the many people who have gotten the procedure done. There are 3,500 of them in my yahoo group pozhealth. To subscribe to ask these questions, send an email to pozhealth-subscribe@yahoogroups.com

Nelson



Previous
testosterone and hair loss??
Next
Testosterone Blood Level Fluctuation, et alii

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement